just recently started taking escitalopram and vyvanse and i have unexplained gum pains. i just started taking these pills about a week and a half ago and now my top back teeth are feeling numb, like when you get your mouth numbed at the dentist, but my gums feel really tender. if i put any amount of pressure on my teeth my gums flair up in pain. its only in the sides and back of my teeth, the front teeth feel fine. i'm really worried because i don't know whats going on, I've always had great teeth! I've never had a cavity and my teeth are white without being bleached, i take care of my teeth and gums and this really worries me that my medications could be rotting my mouth!?!? my teeth and gums have hurt for about a week now and i thought the pain would go away but it didn't. all of my back teeth feel loose but not like they will come out, just like the gum is too soft and it lets the teeth wiggle quite a bit more than i'm used to. HELP PLEASEView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.